# SDR SWAA2014100832756

- Difficulty date: October 4, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 27,506 hours, 16,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LOWER EXIT LENS BROKEN.  REPAIRED LENS IAW MM.
